By Ganda Putra
Vitamin C has a lot of benefits in our daily life and it’s also known by scientist as ascorbic acid. Vitamin C is used to against all infection and maintains endurance of health.
This vitamin C is very important to be consumed everyday like other vitamins as antioxidant to fight and eliminates free radicals. But as you know too many vitamins C are very bad for your health and can cause vitamin c overdose symptoms.
Meanwhile, vitamin c deficiency is commonly happened in smokers. Vitamin C will decrease rapidly when someone is smoking cigarette, so smokers are the significant risk of vitamin C deficiency than others.
By the way some people need 20,000 mg of vitamin C to overcome several sicknesses like flu and cold. Even though it works to overcome flu and cold, but I think it’s not a good idea and can cause vitamin C overdose.
Taking the vitamin c supplement is very good, but remembers to keep the dose according to RDA. And recommended dose for adults is about range 75 – 90 mg. When someone gets vitamin c overdose symptoms, he/she must stop or decrease the dose.
Vitamin C overdose symptoms amounts are vary for each man and woman are not the same, this due to a lot of factor such as genes, age and other component of the human body.
Diarrhea are the generally happen of vitamin C overdose symptoms. Commonly when too much vitamin C in the body, they will exit some of them through urination but still the symptoms are occur.
Here are the lists of Vitamin C Overdose symptoms
- Face flushing
- Sleeping problems
- Kidney stone
- Skin rashes
- Mouth ulcers
- Foot cramps
- Joint pains
- Increase the stomach acid
- Increase urination
These vitamin c overdose symptoms are the basic whether they are too many vitamins c or not. Kidney stones happen from vitamin c overdose because absorption calcium on a lot of vitamin C will leads to the kidney.
Vitamin C overdose are also impact on human heart and can cause breathing problem. Terrible back pain is also happened by vitamin C overdose, don’t ignore it please immediate consult. If you hard to sleep, it may be you have insomnia and can cause by vitamin C overdose.
When these symptoms are occur please consult with your doctor with your chart in order to make an easy for the doctor to advise you. Be health and stay young always:-)